Publikationen Matthias Claus

Journal Papers

  • M. Claus
    Existence of Solutions for a Class of Bilevel Stochastic Linear

    European Journal of Operational Research 299(2), pp. 542-549 (2022)

  • M. Claus and K. Spürkel
    Improving constants of strong convexity in linear stochastic

    Operations Research Letters 50, pp. 76-83 (2022)

  • J. Burtscheidt, M. Claus, S. Conti, M. Rumpf, J. Sassen and R. Schultz
    A pessimistic bilevel stochastic problem for elastic shape

    accepted for publication in Mathematical Programming (2021)
    DOI 10.1007/s10107-021-01736-w

  • M. Claus
    On continuity in risk-averse bilevel stochastic linear programming with random lower level objective function
    Operations Research Letters 49(3), pp. 412-417 (2021)

  • M. Claus
    A Second-Order Sufficient Optimality Condition for Risk-Neutral
    Bilevel Stochastic Linear Programs

    Journal of Optimization Theory and Applications 188(1), pp. 243-259 (2021)

  • M. Claus and M. Simmoteit
    A note on $\Sigma^p_2$-completeness of a robust binary linear program with binary uncertainty set
    Operations Research Letters 48(5), pp. 594-598 (2020)

  • J. Burscheidt, M. Claus and S. Dempe
    Risk-Averse Models in Bilevel Stochastic Linear Programming
    SIAM Journal on Optimization, 30(1), pp. 377-406 (2020)

  • M. Claus, R. Schultz, K. Spürkel and T. Wollenberg
    On Risk-Averse Stochastic Semidefinite Programs with Continuous Recourse
    Vietnam Journal of Mathematics, 47(4), pp. 865-879 (2019)

  • M. Claus, R. Schultz and K. Spürkel
    Strong convexity in risk-averse stochastic programs with complete recourse
    Computational Management Science, 15(3), pp. 411-429 (2018)

  • M. Claus, V. Krätschmer and R. Schultz
    Weak continuity of risk functionals with applications to stochastic programming
    SIAM Journal on Optimization, 27(1), pp. 91-108 (2017)

  • J. Burtscheidt and M. Claus
    A Note on Stability for Risk Averse Stochastic Complementary

    Journal of Optimization Theory and Applications, 172(1), pp. 298-308 (2017)

  • M. Claus and R. Schultz
    Lipschitzian properties and stability of a class of first-order
    stochastic dominance constraints

    SIAM Journal on Optimization, 25(1), pp. 396-415 (2015)

Book Chapters

  • J. Burtscheidt and M. Claus
    Bilevel Linear Optimization Under Uncertainty
    Bilevel Optimization - Advances and Next Challenges (Eds: S. Dempe and A. Zemkoho)  (2020)